question-icon

What causes burning and pin prick sensation in the soles of feet?

default
Posted on Fri, 25 Jul 2014
Question: Im a 46 years old housewife. I often experience burning and pin pricks in d soles of my feet mostly at night. At the end of the day my ankles slightly swell so do my toes. I have chronic acidity problem,is there any connection between these ailments? My father has Dementia and parkinsons. Do I need to consult a neurologist for this problems??
doctor
Answered by Dr. Pavan Kumar Gupta (1 hour later)
Brief answer...given below
Detailed answer...
Hello,
Thanks for the query.
I have read your query well and understood your concern.
Very frankly speaking chronic acidity has no connection with your burning feet and pin prick problems.
There can be various causes for your symptoms like...
Iron deifiency
VIT B12 deficiency
Hypothyroidism
Diabetes
VIT D deifiency
Lack of proteins may cause swelling in ankle
Raised blood pressuure can also cause swelling in feet.
Prolonged intake of PANTOPROZOLE can cause deficiency of VIT B 12
Instead of neurologist,you may consult a physician and get yourself thoroughly examined and investigated for the points mentioned above.
I hope it helps,however you may revert to me for any further query.
Best of luck
Thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Pavan Kumar Gupta

General & Family Physician

Practicing since :1978

Answered : 6704 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes burning and pin prick sensation in the soles of feet?

Brief answer...given below Detailed answer... Hello, Thanks for the query. I have read your query well and understood your concern. Very frankly speaking chronic acidity has no connection with your burning feet and pin prick problems. There can be various causes for your symptoms like... Iron deifiency VIT B12 deficiency Hypothyroidism Diabetes VIT D deifiency Lack of proteins may cause swelling in ankle Raised blood pressuure can also cause swelling in feet. Prolonged intake of PANTOPROZOLE can cause deficiency of VIT B 12 Instead of neurologist,you may consult a physician and get yourself thoroughly examined and investigated for the points mentioned above. I hope it helps,however you may revert to me for any further query. Best of luck Thanks